# SDR DALA2020040602160

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 104,969 hours, 15,323 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION ON KEEL BEAM LOWER WEB SKIN AROUND FWD HYDRAULIC SERVICE PORT AND WEB FWD OF PORT REMOVED AND REPLACED DOUBLER AROUND FWD HYD SERVICE PORT (LP 1543272)
